Gabe von Steroiden bei Gesichtslähmung
#1

Steroid use in Lyme disease-associated facial palsy is associated with worse long-term outcomes
http://onlinelibrary.wiley.com/doi/10.10...26273/full
6. Sept. 2016

Nichts Neues, denke ich: "Die Verwendung von Steroiden in Lyme-Borreliose-assoziierter Fazialisparese ist mit schlechten langfristigen Ergebnissen verbunden".

"The purpose of this study was to determine whether differences in long-term facial function outcomes following acute Lyme disease-associated facial palsy (LDFP) exist between patients who received antibiotic monotherapy (MT); dual therapy (DT) with antibiotics and corticosteroids; and triple therapy (TT) with antibiotics, corticosteroids, and antivirals."

"An association between corticosteroid use in acute LDFP and worse long-term facial function outcomes has been demonstrated. Care should be taken in differentiating viral or idiopathic facial palsy (e.g., Bell palsy) from LDFP."
Zitieren
Thanks given by: Regi , irisbeate , Valtuille , urmel57 , Waldgeist


Nachrichten in diesem Thema
Gabe von Steroiden bei Gesichtslähmung - von Heinzi - 10.09.2016, 22:30
RE: Gabe von Steroiden bei Gesichtslähmung - von Heinzi - 11.09.2016, 08:29
RE: Gabe von Steroiden bei Gesichtslähmung - von Il Moderator lI - 11.09.2016, 14:28

Gehe zu:


Benutzer, die gerade dieses Thema anschauen: 1 Gast/Gäste